# SDR SIMA20011401

- Difficulty date: May 16, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - OMEGA BEAM AT FRAME 20 WAS FOUND TO BE OUT OF LIMITS AFTER REMOVAL OF CORROSION.  DAMAGE WAS REPAIRED IAW EMB SRM 53-21-01.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
